''
Back to all discussions

Please help, any info needed

Back in March it was discovered that my blood sugar was 300. My a1c was 11. Docs put me on metformin and I experienced the usual side effects but they faded so I figured..no big deal. Cut forward to the very beginning of September, I got sick. Really sick..I legit felt like I was dying. Horrible nausea, vomiting, dry heaves, extreme fatigue, chest felt heavy and major dizziness. While sick I wasn’t taking the metformin and started to feel better so I took it again and bam..sickness started again. My doctor agreed to let me try managing everything with diet and exercise and I gotta say..my blood sugar is pretty well managed. 2 hours after eating and my BS is usually around 105-110. Doc is very pleased but....I’m still experiencing fatigue and dizziness.

Has anyone else experienced this? How long does it take for metformin to leave the body? Please any info is needed. It’s really screwing with me mentally. My anxiety is off the charts because of this.

  1. I dont encourage you taking metformin due3 to some adverse effect to your body and organ.

    1. Hi there @diahelpplz - what did your doctor say about you still feeling dizzy and fatigued? They or your pharmacist may be able to answer more of your questions, as we cannot offer medical advice and are not healthcare professionals! Thinking of you. Keep us updated. Warmly, Margot, Type2Diabetes.com Team

      1. You should talk to your doctor about it.

        1. @diahelpplz talk to your doctor/diabetes team members and see what they come up with for you. Let us know the outcome.

          Tom Community Moderator

          or create an account to reply.